# SDR CALA2010060900259

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 49,657 hours, 12,094 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 50014A4360150
- Part serial: 5985
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENCOUNTERED NUMEROUS EICAS MESSAGES L+R ENG EEC, IAS DISAGREE, ALT DISAGREE + AUTO SPD BRAKE.  AFTER SELECTING F/O AIRDATA TO ALTN, EICAS MESSAGE WENT AWAY.  REMOVED AND REPLACED LEAKING RIGHT STATIC LINE 19-3411-3-0021 REF IPC 34-11-51-10A ITEM 85 AND RIGHT ADC PRECAUTIONARY IAW AMM 34-12-01.  PERFORMED LEAK CHECK OF LEFT AND RIGHT PITOT STATIC SYSTEM + MCDP TEST 30 WITH NO DEFECTS.  A/C AND ANNUNCIATOR CAT III LAND 3. RII 06158.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1426723  SN OFF 05985 COMPUTER, AIR D OFF 19-3412-9-0003 5985 ON 19-3412-9-0003 5027.
